# SDR 96ZZZX2717

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46401621N
- Condition: Corroded
- Location: Fs 1260 Cusp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN UPPER SURFACE OF THE RT SIDE CUSP AREA, FS 1260 AT FLOOR LEVEL, FITTING HAS CORROSION. REMOVED DAMAGED FITTING, REMOVED CORROSION AREA, FOUND WITHIN LIMITS.  ALODINED AND PRIMED AREA.  INSTALLED NEW FITTING, PN 4640162-1N, IAW SRM 51-1-20D, SRM 51-3-0, SRM 51-1-8, AND SRM 53-2-0.
